MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO PARTIAL KNEE MOTO MEDIAL E-CROSS TIBIAL INSERT S5 LM - H10

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO PARTIAL KNEE MOTO MEDIAL E-CROSS TIBIAL INSERT S5 LM - H10
Model Number 02.18.EIF5.10.LM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 sept 2025.Lot 2400585: (b)(6) items manufactured and released on 15-april-2024.Expiration date: 27-mar-2029.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After 14 days post primary surgery, the patient presented with signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE SYSTEM
Common Device Name
MOTO PARTIAL KNEE MOTO MEDIAL E-CROSS TIBIAL INSERT S5 LM - H10
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23036824
Report Number3005180920-2025-00882
Device Sequence Number15831371
Product Code HSX
UDI-Device Identifier07630345711953
UDI-Public07630345711953
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.EIF5.10.LM
Device Lot Number2400585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale